TITLE

Both typical and atypical antipsychotic agents were associated with increased risk for sudden cardiac death

AUTHOR(S)
Marder, Steven; Ray, W. A.
PUB. DATE
August 2009
SOURCE
ACP Journal Club;8/18/2009, Vol. 151 Issue 2, p10
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The article reports that both typical and atypical antipsychotic drugs are associated with increased risk for sudden cardiac death. The newer atypical antipsychotic medications, as a group, are associated with risk for sudden cardiac death similar to that of older typical drugs. The comparative risk among these agents, which is dose-related, appears to be linked to their likelihood of prolonging the QT interval on electrocardiography.
ACCESSION #
44638096

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics